0
Reserve a time for your order.

Tylenol Acetaminophen, Extra Strength, 500 mg, For Adults, Caplets

$18.99
225.0 ea.
Tylenol Acetaminophen, Extra Strength, 500 mg, For Adults, Caplets

Product Details

Acetaminophen, Extra Strength, 500 mg, For Adults, Caplets

Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened. Do not use if foil inner seal imprinted with Tylenol is broken or missing. Misc: Pain reliever. Fever reducer. Heritage of care. History of relief. Contains no aspirin. Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665). How can we help? 1-877-895-3665. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).

HBC
UPC: 00300450444271


Customers who bought this product also bought


Similar Products